# SDR AALA202411129324

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 25,050 hours, 10,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR WAS DIFFICULT TO CLOSE AND UNABLE TO OPEN FROM THE OUTSIDE. LUBED FORWARD R1 DOOR AND INSPECTED AND OPERTIONAL CHECKED DOOR GOOD. PER AMM 52-11-00.
